Major publications by the team in recent years
  • 1D. Augot, M. Finiasz.

    Direct Construction of Recursive MDS Diffusion Layers using Shortened BCH Codes, in: 21st International Workshop on Fast Software Encryption, FSE 2014, London, United Kingdom, C. Cid, C. Rechberger (editors), springer, March 2014.

  • 2A. Couvreur, I. Márquez-Corbella, R. Pellikaan.

    A Polynomial Time Attack against Algebraic Geometry Code Based Public Key Cryptosystems, in: Information Theory (ISIT), 2014 IEEE International Symposium on, Honolulu, United States, IEEE, June 2014, pp. 1446-1450. [ DOI : 10.1109/ISIT.2014.6875072 ]

  • 3A. Couvreur, A. Otmani, J.-P. Tillich.

    Polynomial Time Attack on Wild McEliece Over Quadratic Extensions, in: EUROCRYPT 2014, Copenhagen, Denmark, May 2014, pp. 17-39.

  • 4P. Lebacque, A. Zykin.

    On the Number of Rational Points of Jacobians over Finite Fields, in: Acta Arith., 2015, vol. 169, pp. 373–384.

  • 5F. Morain.

    Implementing the asymptotically fast version of the elliptic curve primality proving algorithm, in: Math. Comp., 2007, vol. 76, pp. 493–505.
  • 6B. Smith.

    Isogenies and the discrete logarithm problem in Jacobians of genus 3 hyperelliptic curves, in: J. of Cryptology, 2009, vol. 22, no 4, pp. 505-529.
  • 7B. Smith.

    Families of fast elliptic curves from Q-curves, in: Advances in Cryptology - ASIACRYPT 2013, Bangalore, India, K. Sako, P. Sarkar (editors), Lecture Notes in Computer Science, Springer, December 2013, vol. 8269, pp. 61-78. [ DOI : 10.1007/978-3-642-42033-7_4 ]

Publications of the year

Articles in International Peer-Reviewed Journals

  • 8A. Couvreur.

    An upper bound on the number of rational points of arbitrary projective varieties over finite fields, in: Proceedings of the American Mathematical Society, 2016, vol. 144, pp. 3671-3685.

  • 9A. Couvreur, A. Otmani, J.-P. Tillich.

    Polynomial Time Attack on Wild McEliece Over Quadratic Extensions, in: IEEE Transactions on Information Theory, 2017, vol. 63, no 1, pp. 404 - 427. [ DOI : 10.1109/TIT.2016.2574841 ]

  • 10F. Morain, C. Scribot, B. Smith.

    Computing cardinalities of Q-curve reductions over finite fields, in: LMS Journal of Computation and Mathematics, August 2016, vol. 19, no A, 15 p. [ DOI : 10.1112/S1461157016000267 ]

  • 11B. Smith.

    The Q-curve construction for endomorphism-accelerated elliptic curves, in: Journal of Cryptology, October 2016, vol. 29, no 4, 27 p. [ DOI : 10.1007/s00145-015-9210-8 ]


International Conferences with Proceedings

  • 12P. Fouque, P. Karpman, P. Kirchner, B. Minaud.

    Efficient and Provable White-Box Primitives, in: ASIACRYPT 2016, HANOI, Vietnam, Advances in Cryptology - ASIACRYPT 2016 - 22nd International Conference on the Theory and Application of Cryptology and Information Security, December 2016, vol. LNCS 10031, pp. 159 - 188. [ DOI : 10.1007/978-3-662-53887-6_6 ]

  • 13P.-A. Fouque, P. Karpman, P. Kirchner, B. Minaud.

    Efficient and Provable White-Box Primitives, in: ASIACRYPT, Hanoï, Vietnam, Springer, December 2016. [ DOI : 10.1007/978-3-662-53887-6_6 ]

  • 14A. Guillevic, F. Morain, E. Thomé.

    Solving discrete logarithms on a 170-bit MNT curve by pairing reduction, in: Selected Areas in Cryptography 2016, St. John's, Canada, R. Avanzi, H. Heys (editors), Selected Areas in Cryptography 2016, Springer, August 2016, to appear in the Lecture Notes in Computer Science (LNCS).

  • 15J. Lavauzelle, F. Levy-Dit-Vehel.

    New proofs of retrievability using locally decodable codes, in: International Symposium on Information Theory ISIT 2016, Barcelona, Spain, July 2016, pp. 1809 - 1813. [ DOI : 10.1109/ISIT.2016.7541611 ]

  • 16J. Renes, P. Schwabe, B. Smith, L. Batina.

    μKummer: efficient hyperelliptic signatures and key exchange on microcontrollers, in: Cryptographic Hardware and Embedded Systems – CHES 2016, Santa Barbara, United States, Cryptographic Hardware and Embedded Systems – CHES 2016, Springer-Verlag, August 2016, vol. 9813, 20 p. [ DOI : 10.1007/978-3-662-53140-2_15 ]

  • 17M. Stevens, P. Karpman, T. Peyrin.

    Freestart Collision for Full SHA-1, in: EUROCRYPT 2016, Vienne, Austria, IACR, May 2016. [ DOI : 10.1007/978-3-662-49890-3_18 ]


Scientific Books (or Scientific Book chapters)

  • 18A. Guillevic, F. Morain.

    Discrete Logarithms, in: Guide to pairing-based cryptography, N. E. Mrabet, M. Joye (editors), CRC Press - Taylor and Francis Group, December 2016, 42 p.


Other Publications

  • 19S. Ballentine, A. Guillevic, E. Lorenzo García, C. Martindale, M. Massierer, B. Smith, J. Top.

    Isogenies for point counting on genus two hyperelliptic curves with maximal real multiplication, December 2016, working paper or preprint.

  • 20P. N. Chung, C. Costello, B. Smith.

    Fast, uniform scalar multiplication for genus 2 Jacobians with fast Kummers, 2016, working paper or preprint.

  • 21A. Couvreur, I. Márquez-Corbella, R. Pellikaan.

    Cryptanalysis of McEliece Cryptosystem Based on Algebraic Geometry Codes and their subcodes, March 2016, working paper or preprint.

  • 22F. Grosshans, T. Lawson, B. Smith, F. Morain.

    Factoring Safe Semiprimes with a Single Quantum Query, September 2016, working paper or preprint.

  • 23P. Karpman.

    Exercice de style, January 2016, working paper or preprint.

References in notes
  • 24B. Audoux, A. Couvreur.

    On tensor products of CSS Codes, December 2015, working paper or preprint.

  • 25H. Cohn, N. Heninger.

    Ideal forms of Coppersmith's theorem and Guruswami-Sudan list decoding, in: Innovations in Computer Science - ICS 2010, Tsinghua University, Beijing, China, January 7-9, 2011. Proceedings, B. Chazelle (editor), Tsinghua University Press, 2011, pp. 298-308.
  • 26A. Couvreur, P. Gaborit, V. Gauthier-Umana, A. Otmani, J.-P. Tillich.

    Distinguisher-based attacks on public-key cryptosystems using Reed-Solomon codes, in: Designs, Codes and Cryptography, 2014, vol. 73, no 2, pp. 641-666. [ DOI : 10.1007/s10623-014-9967-z ]

  • 27A. Couvreur, I. Márquez-Corbella, R. Pellikaan.

    Cryptanalysis of public-key cryptosystems that use subcodes of algebraic geometry codes, in: 4th ICMCTA - Fourth International Castle Meeting on Coding Theory and Applications, Palmela, Portugal, September 2014.

  • 28I. M. Duursma.

    Weight distributions of geometric Goppa codes, in: Trans. Amer. Math. Soc., 1999, vol. 351, no 9, pp. 3609–3639.

  • 29J.-C. Faugere, A. Otmani, L. Perret, F. De Portzamparc, J.-P. Tillich.

    Folding alternant and Goppa codes with non-trivial automorphism groups, in: IEEE Transactions on Information Theory, 2016, vol. 62, no 1, pp. 184–198.
  • 30A. Guo, S. Kopparty, M. Sudan.

    New Affine-invariant Codes from Lifting, in: Proceedings of the 4th Conference on Innovations in Theoretical Computer Science, New York, NY, USA, ITCS '13, ACM, 2013, pp. 529–540.

  • 31R. J. McEliece.

    A Public-Key System Based on Algebraic Coding Theory, Jet Propulsion Lab, 1978, pp. 114–116, DSN Progress Report 44.
  • 32V. Sidelnikov, S. Shestakov.

    On the insecurity of cryptosystems based on generalized Reed-Solomon codes, in: Discrete Math. Appl., 1992, vol. 1, no 4, pp. 439-444.